# SDR BKE2008F00003

- Difficulty date: March 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N297GB
- Make and model: Gulstm GIV
- Aircraft serial: 1208
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31024
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, IN FLIGHT, THAT THE CO-PILOTS WINDSHIELD OUTER PANE CRACKED AND SHATTERED.  THE INNER PANE HELD.  PILOT DIVERTED AND REPAIRS ARE IN PROGRESS.  SUSPECT THE THE WINDSHIELD HEAT FAILED.  (K)
